Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have friction burn on the head of penis after masturbating, circumcised. What can I apply to heal it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 13978 Questions
Question
I seem to have a friction burn on the head of my penis after masturbating. I am circumcised. What can I apply to heal it?
Posted Sun, 4 Aug 2013 in General Health
 
 
Answered by Dr. Michelle Gibson James 1 hour later
Hi, thanks for using healthcare magic

Friction burns can occur after masturbation.

To help it heal you would need to refrain from sexually activity including masturbation for 1 to 2 weeks , apply dilute salt water 2 to 3 times a day( the salt would help with healing), bathe the area with a mild antiseptic soap and keep it clean to reduce the chance of infection.

The use of an oral the counter antibiotic cream may also be helpful to speed up the rate of healing. This would include medication such as neosporin, bnt or fucidin, baclofen.

To prevent recurrence you might want to consider the use of a lubricant, water based are most common but they would not last as long as silicon based lubricant

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor